Lemsip Max Cold & Flu Hot Drink Lemon Flavour 10 Sachets
Product ID: 41010
Temporarily Low Stock Online -
Please Try Your Local Store
Lemsip Cold & Flu Max Sachets
Temporary relief of Cold and Flu symptoms - Fast.
* Body aches,
* Sore throat.
Contains paracetamol. Keep out of reach of children.
Does not contain gluten. PHENYLKETONURICS: CONTAINS PHENYLALANINE.
CONTAINS PARACETAMOL. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Sachet is safety sealed - do not use if torn or damaged.
Each sachet of powder contains Paracetamol 1000mg. Contains total sugars 2.2g in a base including sucrose, aspartame, saccharin & lactose, 129mg (5.6mmol) of sodium per sachet. Phenylalanine.
How to take: Pour contents of one sachet into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Do not use for more than a few days, unless advised to by a doctor.
Adolescents & Children over 12 years: Do not use for more than 48 hours, unless advised to by a doctor.
Adults & children over 12 years: 1 sachet. Do not use more than 1 sachet per dose. Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours).
Rated 5 out of
Excellent for Sore Throats
Four hourly (or a bit longer) relief from sore throats. Other cold benefits may be dealt with by other medications but it is so easy on the throat and starts to provide almost instant relief. Pleasant taste and easy to carry.
Date published: 2017-03-13
Rated 5 out of
Variety types to choose from.
Really works for cold and flu especially blocked or running nose.
Date published: 2016-08-14
Rated 1 out of
Omg. This is the worst tasting thing ive ever tried. Wow its worse than syanide. Norm limsip much better easier to drink . Horrid and didn't make me feel any better. Yuk yuk yuk
Date published: 2016-07-27
Customers Who Bought This Product Also Bought...